Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have vomiting, high fever, body ache and stomach pain. Lost 7 pounds. Treatment?

I ve been sick for 2 days now, non stop throwing up, high fever off and on, severe body aches and chills... I m in so much pain I can barely stand I have to crawl everywhere I ve never felt such severe pain in my stonach . I still have yet to be able to eat or drink anything and I m puking dark grey to almost black with specs in it. Why is it that color? And why can t I keep anything down I ve lost 7 pounds in two days and have never been so miserable... I was supposed to go to the doctor today but I have no one to take and I m extremely light headed and don t feel like its safe enough to drive plus I can t even stand due to the stomach pain.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hi and welcome to HCM!

The situation seems to be an emergency. It seems to be intestinal obstruction or could be acute appendicitis. The colour is nothing but blood which is coming from the GI tract. You need to get an sonogram, x-ray, and blood check. Please stop taking anything orally because it will aggravate the condition.

Its time to consult the doctor. I can understand the situation. Call any of your friends or your neighbours who will help you taking to the hospital. Please visit the ER as soon as possible.

Wishing a speedy recovery.
Answered: Mon, 8 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor